Please use this identifier to cite or link to this item: http://hdl.handle.net/10553/44263
Title: Generalized contractions in partially ordered metric spaces and applications to ordinary differential equations
Authors: Harjani, J. 
Sadarangani, K. 
UNESCO Clasification: 120299 Otras (especificar)
Keywords: Altering distance function
Fixed point
Partially ordered set
Teoría del punto fijo
Issue Date: 2010
Project: Analisis No Lineal y Aplicaciones. 
Journal: Nonlinear Analysis, Theory, Methods and Applications 
Abstract: The purpose of this paper is to present some fixed point theorems in a complete metric space endowed with a partial order by using altering distance functions. We also present some applications to first and second order ordinary differential equations.
URI: http://hdl.handle.net/10553/44263
ISSN: 0362-546X
DOI: 10.1016/j.na.2009.08.003
Source: Nonlinear Analysis, Theory, Methods and Applications [ISSN 0362-546X], v. 72, p. 1188-1197
Appears in Collections:Artículos
Show full item record

SCOPUSTM   
Citations

210
checked on May 9, 2021

WEB OF SCIENCETM
Citations

223
checked on May 9, 2021

Page view(s)

36
checked on May 10, 2021

Google ScholarTM

Check

Altmetric


Share



Export metadata



Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.